# SDR AALA20130827007

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 102,952 hours, 16,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT FLIGHT ATTENDANT DUAL SEAT FLASHLIGHT BATTERY DRAINED/DISCHARGED. R&R AFT FLIGHT ATTENDANT DUAL SEAT FLASHLIGHT BATTERY.  OPERATIONS CHECKED NORMAL.
